# SDR CALA2018110502274

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A2NB-53-3-6186  L22-007)  R2 SILL CORRORED ON I/B EDGE JUST FWD OF FR68   AAR NONROUTINE 9019745 BLENDED CORROSION ON R2 DOOR SILL I/B EDGE FWD OF FRAME 68. FOUN D TO BE OUT OF LIMITS IAW A320 SRM 53-41-14-283-002  REPAIRED R2 DOOR SILL IAW A320 SRM 53-41-14-300-001 REPAIR 5 FIG 20101 (SHE ET 3)  RESTORED SURFACE PROTECTION IAW A320 SRM 51-75-12-911-002 AAR NONROUTINE 9019745 ADD EMP:V918713
